# SDR 04FDEA02567

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 41,507 hours, 9,472 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT DURING APPROACH GOT IAS ON PFD AND SELECT ELEV FEEL MAN, LVL 2 ALERT.  ALSO HAD WINDSHEAR FAIL DET ALERT ON STATUS PAGE.  STANDBY A/S SHOWED F/O'S INDICATOR ACCURATE.  CAPT'S 10 KNOTS SLOW.  RAN READ TAB. B  Y TOUCHDOWN, F/O'S INDICATOR READ 156 KNOTS, CAPTAINS READ 118 KNOTS IN YELLOW.  FOLLOWED T/S PER FIM34-11-02 AND FOUND A/S TOLERANCE BET CAPT AND F/O BEYOND LIMIT REF FIG 103 TABLE.  PHYSICALLY INSPECTED PITOT PROBES FOUND SMALL DEBRIS ON CAPT PROBE WHEN PURGED.  REMOVED AND REPLACED CAPT PROBE & NR 1 CADC PER MM 34-16-01 AND MM 34-11-01.  PERFORMED SYS TEST PER MM 34-16-01-5, SATISFACTORY.  COMPLIED W/ MTSI 34-10/9654 STEPS 1-6, SATISFACTORY.
